American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A07) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Romeo Meštrović. A search for primes $p$ such that the Euler number $E_{p-3}$ is divisible by $p$. Math. Comp. 83 (2014) 2967-2976.
Abstract, references, and article information   
View Article: PDF

[2] Edgar Costa, Robert Gerbicz and David Harvey. A search for Wilson primes. Math. Comp. 83 (2014) 3071-3091.
Abstract, references, and article information   
View Article: PDF

[3] Joshua Holden and Pieter Moree. Some heuristics and results for small cycles of the discrete logarithm. Math. Comp. 75 (2006) 419-449. MR 2176407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joshua Knauer and Jörg Richstein. The continuing search for Wieferich primes. Math. Comp. 74 (2005) 1559-1563. MR 2137018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yong-Gao Chen. Five consecutive positive odd numbers, none of which can be expressed as a sum of two prime powers. Math. Comp. 74 (2005) 1025-1031. MR 2114663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wilfrid Keller and Jörg Richstein. Solutions of the congruence $a^{p-1} \equiv 1 \pmod {p^r}$. Math. Comp. 74 (2005) 927-936. MR 2114655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Philip B. McLaughlin Jr.. New frameworks for Montgomery's modular multiplication method. Math. Comp. 73 (2004) 899-906. MR 2031414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Paszkiewicz and A. Schinzel. On the least prime primitive root modulo a prime. Math. Comp. 71 (2002) 1307-1321. MR 1898759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Paszkiewicz and A. Schinzel. Numerical calculation of the density of prime numbers with a given least primitive root. Math. Comp. 71 (2002) 1781-1797. MR 1933055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Takashi Agoh, Karl Dilcher and Ladislav Skula. Wilson quotients for composite moduli. Math. Comp. 67 (1998) 843-861. MR 1464140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eric Bach. Comments on search procedures for primitive roots. Math. Comp. 66 (1997) 1719-1727. MR 1433261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Corey Powell. Bounds for multiplicative cosets over fields of prime order. Math. Comp. 66 (1997) 807-822. MR 1372008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard Crandall, Karl Dilcher and Carl Pomerance. A search for Wieferich and Wilson primes. Math. Comp. 66 (1997) 433-449. MR 1372002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Peter L. Montgomery. New solutions of $a\sp {p-1}\equiv 1\pmod {p\sp 2}$ . Math. Comp. 61 (1993) 361-363. MR 1182246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kenneth S. Williams and Kenneth Hardy. A refinement of H. C. Williams' $q$th root algorithm . Math. Comp. 61 (1993) 475-483. MR 1182249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Raphael M. Robinson. Numbers having $m$ small $m$th roots mod $p$ . Math. Comp. 61 (1993) 393-413. MR 1189522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Aaltonen and K. Inkeri. Catalan's equation $x\sp p-y\sp q=1$ and related congruences . Math. Comp. 56 (1991) 359-370. MR 1052082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] François Morain. Corrigenda: ``On the lcm of the differences of eight primes'' . Math. Comp. 54 (1990) 911. MR 1043343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wayne L. McDaniel. Some pseudoprimes and related numbers having special forms . Math. Comp. 53 (1989) 407-409. MR 968152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Fran├žois Morain. On the lcm of the differences of eight primes . Math. Comp. 52 (1989) 225-229. MR 971409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Creutzburg and M. Tasche. Parameter determination for complex number-theoretic transforms using cyclotomic polynomials . Math. Comp. 52 (1989) 189-200. MR 946602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Leonard M. Adleman, Dennis R. Estes and Kevin S. McCurley. Solving bivariate quadratic congruences in random polynomial time . Math. Comp. 48 (1987) 17-28. MR 866095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mok-Kong Shen. On the congruence $2\sp {n-k}\equiv 1\;({\rm mod}\,n)$ . Math. Comp. 46 (1986) 715-716. MR 829641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Rotkiewicz. On the congruence $2\sp{n-2}\equiv 1({\rm mod\,}n)$ . Math. Comp. 43 (1984) 271-272. MR 744937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Wilfred Keller. Corrigendum: ``Primes of the form $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$'' [Math. Comp. {\bf 38} (1982), no. 158, 639--643; MR0645679 (83c:10006)] by J. P. Buhler, R. E. Crandall and M. A. Penk . Math. Comp. 40 (1983) 727. MR 689486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1